MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926032350
Medical Device Problem Codes Bent (1059); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
 
Event or Problem Description
Sane case as mdr id: 2134265-2018-05633.It was reported that stent damage occurred.The target lesion was located in a coronary artery.A 6f guidezilla¿ ii long guide extension catheter was in use while a 3.50 x 32 synergy ii drug-eluting stent was advanced for treatment.When the physician attempted to remove the stent, it was snagged by the guidezilla¿ and became unusable.No patient complications were reported and the patient's status was fine.
 
Additional Manufacturer Narrative
Updated device evaluated by mfr., eval summary attached, method codes, result codes and conclusion codes.Device evaluated by mfr: a synergy ii us mr 3.50 x 32mm stent delivery system was returned for analysis.A visual examination of the crimped stent identified damage.Distal struts 1-4 were undamaged; the remainder of the struts were damaged and deformed.The undamaged crimped stent outer diameter was measured and the result was within max crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the device revealed multiple hypotube kinks.An examination of the shaft polymer extrusion revealed multiple inner/outer shaft polymer extrusion kinks, the corewire was kinked in several locations.The tip was visually and microscopically examined and no issues were noted.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is caused by other device as another device/drug/subsequent procedure caused the complaint event.(b)(4).
 
Event or Problem Description
Sane case as mdr id: 2134265-2018-05633.It was reported that interaction with another device during withdrawal occurred.The target lesion was located in a coronary artery.A 6f guidezilla¿ ii long guide extension catheter was in use while a 3.50 x 32 synergy ii drug-eluting stent was advanced for treatment.When the physician attempted to remove the stent, it was snagged by the guidezilla¿ and became unusable.No patient complications were reported and the patient's status was fine.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7630846
Report Number2134265-2018-05620
Device Sequence Number14081486
Product Code NIQ
UDI-Device Identifier08714729840367
UDI-Public08714729840367
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2018
Device Model NumberH7493926032350
Device Catalogue Number39260-3235
Device Lot Number21065948
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2018
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer07/06/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date07/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1